Next Article in Journal
Numerical Properties of Different Root-Finding Algorithms Obtained for Approximating Continuous Newton’s Method
Previous Article in Journal
A Data Analytic Algorithm for Managing, Querying, and Processing Uncertain Big Data in Cloud Environments
Article Menu

Export Article

Open AccessArticle
Algorithms 2015, 8(4), 1195-1209; doi:10.3390/a8041195

A New Smoothing Conjugate Gradient Method for Solving Nonlinear Nonsmooth Complementarity Problems

College of Mathematics, Qingdao University, 308 Qingdao Ningxia Road, Qingdao 266071, China
*
Author to whom correspondence should be addressed.
Academic Editor: Louxin Zhang
Received: 13 October 2015 / Revised: 27 November 2015 / Accepted: 11 December 2015 / Published: 17 December 2015
View Full-Text   |   Download PDF [227 KB, uploaded 17 December 2015]

Abstract

In this paper, by using the smoothing Fischer-Burmeister function, we present a new smoothing conjugate gradient method for solving the nonlinear nonsmooth complementarity problems. The line search which we used guarantees the descent of the method. Under suitable conditions, the new smoothing conjugate gradient method is proved globally convergent. Finally, preliminary numerical experiments show that the new method is efficient. View Full-Text
Keywords: smoothing Fischer-Burmeister function; conjugate gradient method; nonlinear nonsmooth complementarity problems smoothing Fischer-Burmeister function; conjugate gradient method; nonlinear nonsmooth complementarity problems
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Chu, A.; Du, S.; Su, Y. A New Smoothing Conjugate Gradient Method for Solving Nonlinear Nonsmooth Complementarity Problems. Algorithms 2015, 8, 1195-1209.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Algorithms EISSN 1999-4893 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top